MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 50

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 50
Catalog Number 01.26.50MB
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 march 2018; lot 113555: (b)(4) items manufactured and released on 15 december 2011.Expiration date: 2016-10-31 no anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 the product director hip has been informed by the surgeon that the patient came in complaining of pain.The surgeon believes the cup is loose.The cause of the loosening is unknown.The surgeon plans to revise the cup and liner with another company's product.No additional information is available.On (b)(4) 2018 we were informed that no revision surgery has been scheduled yet.

Brand Name
VERSAFITCUP ACETABULAR SHELL Ø 50
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7362191
Report Number3005180920-2018-00171
Device Sequence Number13761337
Product Code MEH
UDI-Device Identifier07630030808067
UDI-Public07630030808067
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Catalogue Number01.26.50MB
Device Lot Number113555
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR